Ther Lie Algebra of Polynomial Vector Fields and the Jacobian Conjecture.
Monatshefte für Mathematik, Tome 126 (1998) no. 2, pp. 211-214
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__126_2_178832,
author = {Gerd M\"uller and Herwig Hauser},
title = {Ther {Lie} {Algebra} of {Polynomial} {Vector} {Fields} and the {Jacobian} {Conjecture.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {211--214},
year = {1998},
volume = {126},
number = {2},
zbl = {0932.17025},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__126_2_178832/}
}
Gerd Müller; Herwig Hauser. Ther Lie Algebra of Polynomial Vector Fields and the Jacobian Conjecture.. Monatshefte für Mathematik, Tome 126 (1998) no. 2, pp. 211-214. http://geodesic.mathdoc.fr/item/MOMA_1998__126_2_178832/